# SDR 98ZZZX4628

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LDP505A1002
- Condition: Inoperative
- Location: Cockpit
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PILOT AND COPILOT INSTRUMENTS HAD NO INSTRUMENT LIGHTING.  REPLACED POWER SUPPLY.  UNIT FAILED INTERNALLY.  VERY LOW TIME ON UNIT THAT FAILED.
